miun.sePublikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Quasi-median graphs from sets of partitions
Mittuniversitetet, Fakulteten för naturvetenskap, teknik och medier, Institutionen för teknik, fysik och matematik.
Mittuniversitetet, Fakulteten för naturvetenskap, teknik och medier, Institutionen för teknik, fysik och matematik.
2002 (engelsk)Inngår i: Discrete Applied Mathematics, ISSN 0166-218X, E-ISSN 1872-6771, Vol. 122, nr 1-3, s. 23-35Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

In studies of molecular evolution, one is typically confronted with the task of inferring a phylogenetic tree from a set X of sequences of length n over a finite alphabet Λ. For studies that invoke parsimony, it has been found helpful to consider the quasi-median graph generated by X in the Hamming graph Λn. Although a great deal is already known about quasi-median graphs (and their algebraic counterparts), little is known about the quasi-median generation in Λn starting from a set X of vertices. We describe the vertices of the quasi-median graph generated by X in terms of the coordinatewise partitions of X. In particular, we clarify when the generated quasi-median graph is the so-called relation graph associated with X. This immediately characterizes the instances where either a block graph or the total Hamming graph is generated. 

sted, utgiver, år, opplag, sider
2002. Vol. 122, nr 1-3, s. 23-35
HSV kategori
Identifikatorer
URN: urn:nbn:se:miun:diva-8434DOI: 10.1016/S0166-218X(01)00353-5ISI: 000176416200003Scopus ID: 2-s2.0-84867954486OAI: oai:DiVA.org:miun-8434DiVA, id: diva2:139627
Tilgjengelig fra: 2009-01-25 Laget: 2009-01-25 Sist oppdatert: 2017-12-14bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Personposter BETA

Huber, Katharina TMoulton, Vincent

Søk i DiVA

Av forfatter/redaktør
Huber, Katharina TMoulton, Vincent
Av organisasjonen
I samme tidsskrift
Discrete Applied Mathematics

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 84 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf